# SDR ASOA2014082211116

- Difficulty date: July 27, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,503 hours, 10,073 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 BULKHEAD WEB CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-11-10-201-003-001.  REPAIRED IAW REO 670-53-11-594-01, REV.
